Translator Disclaimer
June, 1983 Justification for a $K - S$ Type Test for the Slope of a Truncated Regression
P. K. Bhattacharya
Ann. Statist. 11(2): 697-701 (June, 1983). DOI: 10.1214/aos/1176346174

Abstract

A $K - S$ type statistic computed from sequential ranks has been proposed in the astrophysics literature for testing the slope of a truncated regression. There is an easy heuristic justification for the test in the nontruncated case, but it fails under truncation. This paper extends the heuristic justification to the truncated case and outlines a more complete proof of the asymptotic property.

Citation

Download Citation

P. K. Bhattacharya. "Justification for a $K - S$ Type Test for the Slope of a Truncated Regression." Ann. Statist. 11 (2) 697 - 701, June, 1983. https://doi.org/10.1214/aos/1176346174

Information

Published: June, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0509.62041
MathSciNet: MR696080
Digital Object Identifier: 10.1214/aos/1176346174

Subjects:
Primary: 62G10
Secondary: 62E20, 62J05

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.11 • No. 2 • June, 1983
Back to Top